EconPapers    
Economics at your fingertips  
 

Derivatives of the Incomplete Beta Function

Robert J. Boik and James F. Robinson-Cox

Journal of Statistical Software, vol. 03, issue i01

Abstract: The incomplete beta function is defined as where Beta(p, q) is the beta function. Dutka (1981) gave a history of the development and numerical evaluation of this function. In this article, an algorithm for computing first and second derivatives of Ix,p,q with respect to p and q is described. The algorithm is useful, for example, when fitting parameters to a censored beta, truncated beta, or a truncated beta-binomial model.

Date: 1998-03-15
References: View references in EconPapers View complete reference list from CitEc
Citations View citations in EconPapers (1) Track citations by RSS feed

Downloads: (external link)
http://www.jstatsoft.org/v03/i01/paper link to download full text (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: http://EconPapers.repec.org/RePEc:jss:jstsof:03:i01

Access Statistics for this article

Journal of Statistical Software is edited by Jan de Leeuw and Achim Zeileis

More articles in Journal of Statistical Software from American Statistical Association
Series data maintained by Christopher F. Baum ().

 
Page updated 2012-10-27
Handle: RePEc:jss:jstsof:03:i01